# SDR QXEA200602335

- Difficulty date: May 20, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 3,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR UNDERFLOOR, ELECTRICAL POWER FEED CABLE ADELE CLAMPS AT RBL 27 AT STA X19, X+1 AND X71 HAVE CORROSION PLUS POSSIBLE CORROSION ON AND AROUND CLIPS.  MAINTENANCE REPAIRED IAW Q400 SRM 51-20-00-350-801, SRM 51-25-10-370-801, SRM 51-25-15-370-801 AND SRM 51-40-00-800-801.
